MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. MIO; UNO INSET II 60/6 SC1 BLUE MIMX

UNOMEDICAL DEVICES S.A. DE C.V. MIO; UNO INSET II 60/6 SC1 BLUE MIMX
Model Number MMT-943A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nausea (1970); Vomiting (2144); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 03/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: australia.H11: since no lot number is available, a detailed investigation, tests on reference samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through pms product trends and malfunction.If any trends picked up, this will flag on the trips and alerts according to the omqr procedure.
 
Event or Problem Description
Reference number (b)(4).Event occurred in australia.It was reported that the patient faced an event of high blood glucose on (b)(6) 2025.The blood glucose level of the patient was 30 mmol/l and high ketones of 4.6mmol/l.Also, the patient was weak, vomiting, and nauseated.The patient was hospitalized on (b)(6) 2025 for more than twenty-four hours due to high blood glucose and diabetic ketoacidosis.The patient was treated in hospital by insulin drip.No further information available.
 
Additional Manufacturer Narrative
Unomedical hereby submits this supplemental report as part of its complaint remediation activities conducted under a capa/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged mdr retraction: the initial mdr with manufacturing report number (3003442380-2025-07555), was submitted on 01-may-2025.However, based on the reassessment of the complaints done on 23 jan 2026, it was found that the serious injury was not related to the infusion set and there is no allegation on infusion set.The event was due to pump issue.Now, this case has been determined to be non-reportable.Hence, this mdr is being submitted to retract the initial mdr.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 BLUE MIMX
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key21941680
Report Number3003442380-2025-07555
Device Sequence Number8382185
Product Code FPA
UDI-Device Identifier05705244020030
UDI-Public05705244020030
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-943A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown